# SDR AALA991383

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: AYG70275015
- Condition: Defective
- Location: Nr 3 Hyd System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 5 - AFTER TAKEOFF DFW-HNL, NR 3 HYDRAULIC TEMPERATURE REACHED 103 DEGREES AND CONTINUED TO CLIMB WITH BOTH ENGINE DRIVEN PUMPS OFF AND THE 2-3 REVERSIBLE PUMP OPERATING.  AIRCRAFT RETURNED TO DFW, DUMPED FUEL, AND LANDED WITHOUT INCIDENT.  REPLACED NR 3 HYDRAULIC RESERVOIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
